# SDR SWIA201333207

- Difficulty date: March 7, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N594SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7285
- Aircraft time: 27,710 hours, 23,483 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLOORBEAM HAS CORRODED NUT PLATE TABS AT LBL 27.5 JUST FORWARD OF TENSION FITTING FS 621.  (C-CHECK)  REMOVED AND REPLACED CARGO FLOORBEAM CAP IAW REO.
